# SDR SIMA20241031003

- Difficulty date: October 31, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N319RG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000447
- Aircraft time: 23,831 hours, 16,446 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: 17085492403
- Condition: Corroded
- Location: Fr77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-009 AFT CARGO DOOR CUTOUT FWD LOWER CORNER SEAL DEPRESSOR IS CORRODED AT NUTPLATE HOLES. (MAJOR REPAIR) (LEVEL 2 CORROSION).  RAR THE AFT CARGO DOOR CUTOUT FWD LOWER CORNER SEAL DEPRESSOR IAW ERJ 175 SRM 51-40-08. S/N 7800
